# SDR 2008UALA00831

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 61,630 hours, 17,965 cycles
- Engine: Pwa PW2037
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R HYD RESERVOIR PRESSURE EICAS AND ASSOCIATED OVERHEAD AMBER ILLUMINATED.  REPLACED RESERVOIR AND ALL SWITCHES AND SENSORS.
